# SDR CALA2014061391268

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 50,550 hours, 20,670 cycles
- Engine: Iae V2522A5
- Engine time: 3,200 hours, 32,606 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Failed
- Location: Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT HAD WINDOW HEAT FAIL EN-ROUTE.
